# SDR DALA2019082764980

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 67,581 hours, 28,620 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERT STAB ABOUT 1/2 WAY UP BEHIND L/E LOOKS DELAMINATED.   REMOVED RT  VERTICAL STAB PANEL. IAW SRM, PNL REPAIRED ON S/O PW6683. INSTALLED PANEL.
